×

zbMATH — the first resource for mathematics

On the parabolic equation \(sgn (x) | x | ^p u_y - u_{xx}=0\) and a related one. (English) Zbl 0274.35038

MSC:
35K20 Initial-boundary value problems for second-order parabolic equations
35A05 General existence and uniqueness theorems (PDE) (MSC2000)
35A22 Transform methods (e.g., integral transforms) applied to PDEs
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Baouendi, M. S.; Grisvard, P., Sur une equation d’evolution changeant de type, J. of Functional Analysis, 2, 352-369 (1968) · Zbl 0164.12701
[2] S. Bochner -K. Chandrasekharan,Fourier transforms, Annals of Mathematics Studies,19 (1949). · Zbl 0065.34101
[3] Erdélyi - Magnus - Oberhettinger - Tricomi,Tables of integral transforms, McGraw-Hill, 1954. · Zbl 0055.36401
[4] Fleming, W., A problem of random accelerations (1963), M.R.C. Rep.: U. S. Army Math. Center, Univ. of Wisconsin, M.R.C. Rep.
[5] M. Gévrey,Sur les équations aux dérivées partielles du type parabolique, chap. I, II, III, Journal de Mathématique (1913).
[6] M. Gévrey,Sur les équations aux dérivées partielles du type parabolique, chap. IV, V, Journal de Mathématique (1914), pp. 105-137. · JFM 45.0571.03
[7] Kohn, J. J.; Nirenberg, L., Degenerate elliptic-parabolic equations of second order, Comm. Pure and Appl. Math., 20, 797-872 (1967) · Zbl 0153.14503
[8] Lions, J. L.; Magenes, E., Problèmes aux limites non homogènes et applications (1968), Paris: Dunod, Paris · Zbl 0165.10801
[9] W. Magnus - F. Oberhettinger - R. P. Soni,Formulas and theorems for the special functions of mathematical physics, Springer, 1966. · Zbl 0143.08502
[10] D. S. Mitrinović,Analytic Inequalities, Springer, 1970. · Zbl 0199.38101
[11] Pagani, C. D., Su un problema di valori iniziali per una equazione parabolica singolare, Rend. Ist. Lombardo, 103, 618-653 (1969) · Zbl 0193.38901
[12] Pagani, C. D., Su alcune questioni connesse con l’equazione generalizzata di Fokker-Planck, Boll. U.M.I., 6, 961-986 (1970) · Zbl 0204.43201
[13] Pagani, C. D.; Talenti, G., On a forward-backward parabolic equation, Ann. Mat. Pura e Applicata, 90, 1-58 (1971) · Zbl 0238.35043
[14] E. Titchmarsh,Introduction to the theory of Fourier integrals, Oxford Univ. Press, 1948.
[15] G. N. Watson,Theory of Bessel Functions, Cambridge Univ. Press, 1958.
[16] A. H. Zemanian,Generalized integral transformations, Interscience Pub., 1968. · Zbl 0181.12701
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.